Solutions globales d'énergie infinie de l'équation de Navier-Stokes 2D

Translated title of the contribution: Global solutions of infinite energy for the 2D Navier-Stokes equation

Research output: Contribution to journalArticle

Abstract

We study in this Note the solutions of the 2D Navier-Stokes equations with initial data in ∂BMO. For u t=0 in the closure of the Schwartz class, we obtain the existence and uniqueness of a global solution, and besides an estimate on its norm in ∂BMO.

Original languageFrench
Pages (from-to)547-550
Number of pages4
JournalComptes Rendus Mathematique
Volume340
Issue number7
DOIs
StatePublished - Apr 1 2005

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this